# SDR IPXA09855947

- Difficulty date: February 13, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS#852-W3-18, LT INBD FLAP UPPER SKIN DOUBLER XW66, 2 INCH DIA DOES NOT CORRELATE TO SRM REPAIR.  REMOVED AND REPLACED REPAIR PER DC8 SRM 57-02-01-0 FIG 002Q SHT 1.
